# SDR ABXR2020081000055

- Difficulty date: August 10, 2020
- Submitted: August 10, 2020
- Operation: General aviation
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N743AX
- Make and model: Boeing 767232
- Aircraft serial: 22218
- Aircraft time: 93,741 hours, 44,878 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Part number: 140T2102U205
- Condition: Corroded
- Location: Bs 720
- Part time: 93,741 hours, 44,878 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 720 SHEAR TIE CORRODED BETWEEN STRINGERS 35L-36L.  REMOVED THE CORROSION,  ORIGINAL THICKNESS .060, REMOVED .015, REMAINING THICKNESS .045, AND  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-07. REMOVED AND REPLACED THE SHEAR TIE IAW SRM 51-40-02.
